MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ABSOLUTE PRO; STENT, ILIAC

ABBOTT VASCULAR INC. ABSOLUTE PRO; STENT, ILIAC
Model Number 1012534-40
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis; however a photo provided by the account confirmed the reported premature activation.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot level product quality issue.It is possible that inadvertent mishandling while unpackaging the device caused the distal sheath to slightly retract from the base of the tip and inadvertently prematurely expose the stent; however, this cannot be confirmed.The investigation determined a conclusive cause for the reported difficulties cannot be determined.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that during the procedural preparation, the 6x40mm absolute pro self-expanding stent (ses) was partially deployed when pulled out of packaging; however, the stent struts were not flowered.Therefore another same sized absolute pro ses was used to complete the procedure.There was no patient involvement and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ABSOLUTE PRO
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key22639579
Report Number2024168-2025-07820
Device Sequence Number13146215
Product Code NIO
UDI-Device Identifier08717648175985
UDI-Public(01)08717648175985(17)270831(10)4092561
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012534-40
Device Catalogue Number1012534-40
Device Lot Number4092561
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Initial Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown